More hyperenergetic molecular graphs

Koolen, Jack H., Moulton, Vincent ORCID:, Gutman, Ivan and Vidovic, Dusica (2000) More hyperenergetic molecular graphs. Journal of Serbian Chemical Society, 65 (8). pp. 571-575. ISSN 0352-5139

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 26 Aug 2011 14:38
Last Modified: 24 Oct 2022 03:53

Actions (login required)

View Item View Item